Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDragomir, Sever S.en
dc.contributor.authorGluscevic, V.en
dc.contributor.authorPearce, Charles Edward Milleren
dc.identifier.citationInequality theory and applications / Yeol Je Cho, Jong Kyu Kim, Sever S. Dragomir (eds.), vol. 1, pp. 155-170en
dc.publisherNova Scienceen
dc.titleThe approximation of Csizar f-divergence for absolutely continuous mappingsen
dc.typeConference paperen
dc.contributor.schoolSchool of Mathematical Sciences : Applied Mathematicsen
dc.contributor.conferenceInternational Conference on Nonlinear Functional Analysis (6th : 2000 : Gyeongsang & Kyungnam Nat Universities, Korea)en
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.